# SDR SIMA20210218001

- Difficulty date: February 18, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N902BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500887
- Aircraft time: 38,065 hours, 32,960 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR LOWER FRAME PROFILE CORRODED AT 2 NUTPLATESCORROSION LEVEL 2-C/A-RAR CARGO DOOR LOWER FRAME PROFILE IAW EMB 145 SRM 51-40-02
